Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Suffering from Peripheral Neuropathy, taking Maxagalin and Wysalone, have nerve pulling in leg. Is it side effects of tab?

i AM SUFFERING FROM PERIPHERRAL NEUROPATHY .MY LEG GOES NUMB AND MY DOCTOR SUGGESTED MAXGALIN, iNTASM AND WYSALONE. .IAM NOT DIABETIVC AND MY BLOOD SUGAR SO FAR IS AROUND 90-94 WITH FASTING . AFTER TOOKING WYASALONE 10 FOR 7 DAYS 2 MORNING AND 2 EVENING MY SUGAR LEVEL LOWERED TO 78 ppsb AND SUFFERING FROM HEAVEY NERVE PULLING IN TH LEG. HOPE YOU CAN GUIDE ME WHETHER I HAVE TO STOP WYSALONE
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Neurologist 's  Response
Nov 2013
Hi,

Thank you for posting your query.

Your symptoms are suggestive of peripheral neuropathy. We need to find out the underlying cause. Maxgalin (pregabalin) is fine, but wysolone (a steroid) should be avoided unless there is a reason to take it.

Steroids can cause several side effects.

Please show to a good neurologist.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist,
Apollo Hospitals, Hyderabad
Answered: Thu, 27 Jun 2013
I find this answer helpful

 2 users find this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor